# SDR IPXA10560560

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR PANEL BS 440-480 BL 0 TO RBL 25 WL 208 IS PUNCTURED.     REPLACED IAW EO B757-5320-9692-G.
